Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Number theoretical developments arising from the Siegel formula


Author: S. J. Haris
Journal: Bull. Amer. Math. Soc. 2 (1980), 417-433
MSC (1970): Primary 10-02, 14G99
DOI: https://doi.org/10.1090/S0273-0979-1980-14754-0
MathSciNet review: 561526
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. J. Birch, Forms in many variables, Proc. Roy. Soc. Ser. A 265 (1961/62), 245-263. MR 150129
  • 2. Z. I. Borevich and I. R. Shafarevich, Number theory, Academic Press, New York, 1966. MR 195803
  • 3. H. Davenport, Cubic forms in sixteen variables, Proc. Roy. Soc. Ser. A 272 (1963), 285-303. MR 155800
  • 4. P. Deligne, Lectures in honor of W. V. D. Hodge, Cambridge, 1973.
  • 5. J. I. Igusa, Complex powers and asymptotic expansions, I, J. Reine Angew Math. 268/269 (1974), 110-130; II, Ibid, 278/279 (1975), 307-321.
  • 6. J. I. Igusa, On a certain Poisson Formula, Nagoya Math. J. 53 (1974), 211-233. MR 347774
  • 7. J. I. Igusa, Criteria for the validity of a certain Poisson Formula, Algebraic Number Theory, Kyoto, 1976, pp. 43-65. MR 460287
  • 8. J. I. Igusa, A Poisson formula and exponential sums, J. Fac. Sci. Univ. Tokyo 23 (1976), 223-244. MR 417058
  • 9. J. I. Igusa, Some observations on higher degree characters, Amer. J. Math 99 (1977), 393-417. MR 441933
  • 10. M. Levin, A continuity problem in the Siegel-Weil formula, Tech. Report (1974), University of Maryland.
  • 11. E. S. Selmer, The Diophantine equation ax, Acta Math. 85 (1951), 203-363. MR 41871
  • 12. C. L. Siegel, Lectures on the analytical theory of quadratic forms, Institute for Advanced Study Notes, 1934.
  • 13. C. L. Siegel, Lectures on quadratic forms, Tata Institute Notes, Bombay, India, 1957. MR 271028
  • 14. T. Tamagawa, Adeles, Proc. Sympos. Pure Math., vol 9, Amer. Math. Soc. Providence, R.I., 1966, pp. 113-121. MR 212025
  • 15. A. Weil, Sur certaines groupes d'operateurs unitaires, Acta Math. 111 (1964), 143-211. MR 165033
  • 16. A. Weil, Sur la Formule de Siegel dans la theorie des groupes classiques, Acta Math. 113 (1965), 1-87. MR 223373
  • 17. A. Weil, Adeles and algebraic groups, Lecture Notes, Institute for Advanced Study, Princeton, 1961.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10-02, 14G99

Retrieve articles in all journals with MSC (1970): 10-02, 14G99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14754-0

American Mathematical Society